# SDR UALA2012020600689

- Difficulty date: February 5, 2012
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N663UA
- Make and model: Boeing 767322
- Aircraft serial: 27160
- Aircraft time: 80,892 hours, 13,077 cycles
- Engine: Pwa PW4060
- System (JASC): 2720 · Rudder Control System
- Part: Actuator
- Part number: S251T3607
- Part serial: 16
- Condition: Faulty
- Location: Rudder
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER RATIO LIGHT & EICAS MSG, RTFL.  FAULT BALL FOUND IN PCA POSTION ON BOTH RRCM'S.  REPLACED RRCA WITH BORROWED PART S-N 1008.  OPS CHECKS GOOD, NO FAULTS.
